MAUDE Adverse Event Report: BLACK DIAMOND VIDEO, INC.; IDSS Integration System

BLACK DIAMOND VIDEO, INC.; IDSS Integration System
Model Number IDSS-SCC
Medical Device Problem Code Display or Visual Feedback Problem (1184)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/29/2026
Type of Reportable Event Serious Injury
Event or Problem Description
The user facility reported that the monitors to their bdv idss custom room rack intermittently go black and reboot.This event did not occur during a patient procedure.No report of injury.
 
Additional Manufacturer Narrative
A steris service technician arrived onsite following the reported event to inspect the unit and found that the power cable connection to the monitor was damaged causing intermittent power loss.To resolve the issue, the technician repaired the power cabling.The unit was tested, confirmed to be operating according to specification, and returned to service.No additional issues have been reported.

Brand Name
NA
Common Device Name
IDSS Integration System
Manufacturer (Section D)
BLACK DIAMOND VIDEO, INC.
503 canal blvd.
richmond CA 94804
Manufacturer (Section G)
BLACK DIAMOND VIDEO, INC.
503 canal blvd.
richmond CA 94804
Manufacturer Contact
daniel davy
5960 heisley road
mentor, OH 44060
+1(440)259-7401
MDR Report Key50069516
Report Number3008776287-2026-00559
Device Sequence Number18672362
Product Code KQM
UDI-Device Identifier00724995198473
UDI-Public(01)00724995198473
Combination Product (Y/N)N
Initial Reporter StateUT
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 07/29/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberIDSS-SCC
Device Catalogue NumberXQSILCC1
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/29/2026
Initial Report FDA Received Date07/29/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown